SciELO - Scientific Electronic Library Online

 
vol.86 issue1Pyoderma gangrenosum: a clinical manifestation of difficult diagnosisDermoscopy features for the diagnosis of furuncular myiasis author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596On-line version ISSN 1806-4841

Abstract

SILVA, Alyne Mendonça Marques; TON, Angelo; LOUREIRO, Thaisa Faustini  and  AGRIZZI, Brunella Lemos. Late development of Nicolau syndrome: case report. An. Bras. Dermatol. [online]. 2011, vol.86, n.1, pp.157-159. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962011000100026.

Nicolau syndrome also known as Embolia cutis medicamentosa and Livedoid dermatitis is a rare complication characterized by tissue necrosis that occurs after injection of medicines. We describe a case of late development of Nicolau syndrome following intra-articular infiltration with corticosteroid.

Keywords : Adrenal Cortex Hormones; Dermatitis; Necrosis; Seepage.

        · abstract in Portuguese     · text in English | Portuguese     · English ( pdf epdf ) | Portuguese ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License